An HJB Approach to a General Continuous-Time Mean-Variance Stochastic Control Problem

Aivaliotis, G and Veretennikov, AY (2018) An HJB Approach to a General Continuous-Time Mean-Variance Stochastic Control Problem. Random Operators and Stochastic Equations, 26 (4). pp. 225-234. ISSN 0926-6364

Abstract

Metadata

Authors/Creators:
  • Aivaliotis, G
  • Veretennikov, AY
Copyright, Publisher and Additional Information: © 2018 Walter de Gruyter GmbH, Berlin/Boston. This is an author produced version of a paper published in Random Operators and Stochastic Equations. Uploaded in accordance with the publisher's self-archiving policy: https://doi.org/10.1515/rose-2018-0020.
Keywords: Mean-variance; stochastic control; Hamilton–Jacobi–Bellman; Sobolev solutions; viscosity solutions
Dates:
  • Published: 1 December 2018
  • Accepted: 7 November 2018
  • Published (online): 14 November 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 12 Nov 2018 12:38
Last Modified: 14 Nov 2019 02:03
Status: Published
Publisher: Walter de Gruyter GmbH
Identification Number: https://doi.org/10.1515/rose-2018-0020

Share / Export

Statistics